Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sudden uncontrollable itch in bra, panty area, hands with swelling, soft bump on palm, headache, eased with benadryl. Cause?

sudden horrible uncontrolable itch in bra area, panty area, and hands. actual swelling in these areas ( whelps are raised and red) hand was left with a soft bump under the skin on my palm. before the itchy whelps I had a bad headache.(I NEVER have headaches ) I took a benadryl and suppressed the urge to scratch as much as possible. It was a 10 on the 1-10 scale. I am a very healthy 62 year old. no sickness, no meds, ever. thanks for your help, jennifer
Asked On : Tue, 7 Aug 2012
Answers:  2 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Jennifer,
You seem to be having urticaria. Sometimes urticarial rash develops at pressure area. so it can occur over hands, waist/ panty line or beneath bra straps. If urticaria is severe it can have other symptoms too like body ache, headache, shivering, joint pain, abdominal pain etc. to relieve the same you may continue taking Benadryl.
Please consult a dermatologist nearby so that blood work can be done to diagnose the underlying cause if any.
Hope this helped.
Take care
Answered: Tue, 7 Aug 2012
I find this answer helpful
Dermatologist Dr. Raghuveer Murki's  Response
Hi i think it is acute is due to allergens like food.dyes and insect stings.use of atarax 25 mg at night.alaspan in the morning.pantop before breakfast and application of calamine lotion over the lesions.if no response use oral steriods and a deworming agent
Answered: Mon, 30 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor